# SDR UIEA2017041400572

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65B069765
- Condition: Corroded
- Location: Wng To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT BRACKET LOWER FUSELAGE SUPPORT WING TO BODY FAIRING STRUCTURE BS 979, LBL 3.  REMOVED DAMAGE BRACKET IAW SRM 51-40-02-0G-0, REV 79.   INSTALL A NEW BRACKET IAW SRM 51-40-02-OG-0, REV 79, AND DWG 65B06976, SH2, REV G.
